Sudaplus 500mg/30mg tablets are used to relieve nasal congestion and the symptons of colds and flu including headace, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg Pseudoephedrine hydrochloride, a decongeestant which relieves a blocked or runny nose. These tablets are non- drowsy.
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of two packets per order.
Do not take with any other paracetamol or pseudoephedrine products.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.